# SDR UIEA2017092601865

- Difficulty date: September 25, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,098 hours, 19,923 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 940316
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BLEED AIR OFF LIGHT INOPERATIVE.    REMOVED AND REPLACED RIGHT ENGINE PRSOV IAW AMM 36-11-09, OPS AND LEAK CHECKED OK.
